Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Headaches, tried antibiotics for sinus, no relief, blood test normal. CT-Scan an irregularity. Migraine? Should i be concerned?

I have been struggling with ongoing headaches for over a month. Been seeing my doctor for about three weeks - tried antibiotics for sinus , then some steroids - both to no avail. Did blood test - normal. Had CT-Scan that showed an irregularity that was old and starting topiramate tonight thinking I am having migraines. I will be seeing a neurologist in about a week. Right now as I am sitting here my legs and my arms feel funny - kinda tingly and light. Should I be concerned?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank you for the query.
It is likely to be migraine and the drug topiranate for prophylaxis is a good choice and you need to take that for atleast 2-3 months at night to get some free interval and for acute attacks if it is not severe analgesia is enough.Before starting your prophylactic treatment please contact your doctor.Thank you.
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor